# SDR CA030827012

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727251
- Engine: Pwa JT8D15A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 66147195
- Condition: Missing
- Location: Te Flap Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND RT INBOARD FLAP 2ND INBOARD TRACK, FORWARD ROLLER BOLTS (2) ASSY MISSING.
